Publication
Symbolic Dynamics for Real Rational Maps
dc.contributor.author | Cabral, João | |
dc.date.accessioned | 2014-01-02T12:06:25Z | |
dc.date.available | 2014-01-02T12:06:25Z | |
dc.date.issued | 2013-12 | |
dc.description.abstract | This work is an attempt to study the dynamics of real rational maps f ab (x) = (x 2 - a) / (x 2 - b), using symbolic dynamics. It is given an example that illustrates how the topological entropy can be calculated using kneading theory and Markov partitions in this family of rational maps. | en |
dc.identifier.citation | Cabral, J. (2013). "Symbolic Dynamics for Real Rational Maps". «Asia Online Journals: Asian Journal of Fuzzy and Applied Mathematics», 1(4), 69-75. ISSN 2321-564X. | en |
dc.identifier.issn | 2321-564X | |
dc.identifier.uri | http://hdl.handle.net/10400.3/2507 | |
dc.language.iso | eng | por |
dc.peerreviewed | yes | por |
dc.publisher | Asian Online Journals (www.ajouronline.com) | en |
dc.relation.publisherversion | http://ajouronline.com/index.php?journal=AJFAM&page=article&op=view&path%5B%5D=597 | por |
dc.subject | Rational Maps | n |
dc.subject | Symbolic Dynamics | en |
dc.subject | Topological Entropy | en |
dc.subject | Markov Partitions | en |
dc.title | Symbolic Dynamics for Real Rational Maps | en |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 75 | por |
oaire.citation.issue | 4 | por |
oaire.citation.startPage | 69 | por |
oaire.citation.title | Asian Journal of Fuzzy and Applied Mathematics | en |
oaire.citation.volume | 1 | por |
rcaap.rights | openAccess | por |
rcaap.type | article | por |